# SDR SIMA201118904

- Difficulty date: July 6, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 17,831 hours, 15,610 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR  FLIGHT 2789 MAINTENANCE REPORTED THE FIRST OFFICER’S EMERGENCY FLASHLIGHT CRADLE WAS BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICER’S FLASHLIGHT ASSEMBLY IAW EMB AMM 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
